# SDR QXEA2018041300140

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000690
- Aircraft time: 78 hours, 40 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR GUST LOCK HOOK ASSY BINDING ON LATCH WHEN OPENING THE DOOR. ADJUSTED FWD PASSENGER DOOR KEEPING MECHANISM AS REQUIRED IAW AMM 52-11-27-820-801A.
